科学研究

当前位置:首页  科学研究  代表性论文代表性论文

2012年以来在Annals of Statistics,Journal of the American Statistical Association, Biometrika, Annals of Probability, Insurance Mathematics & Economics等国际顶尖SCI期刊上以第一作者或通迅作者共发表论文近180余篇。在数据科学的顶尖会议及期刊上发表论文26篇。下面仅列出部分具有代表性的论文。

1. Yu, Zhou Dong, Yuexiaoand Shao, JunOn marginal sliced inverse regression for ultrahigh dimensional model-free feature selectionAnnals of Statistics446):2594-2623(2016).

2. Zhou Yu, Yuexiao Dong and Li-Xing Zhu. Trace pursuit: a general framework for model-free variable selection. Journal of the American Statistical Association, 111: 813-821(2016).

3. Pengfei Li,Yukun Liuand Jing Qin. Semiparametric inference in a genetic mixture model. Journal of American Statistical Association. Available online.(2016).

4. Shao, Jun Wang, LeiSemiparametric inverse propensity weighting for nonignorable missing dataBiometrika1031):175-187(2016).

5. Fang FangJun ShaoModel selection with nonignorable nonresponseBiometrika1034):861-874(2016).

6. Bi, Junna, Liang, Zhibin, Xu, Fangjun, Optimal mean-variance investment and reinsurance problems for the risk model with common shock dependence, Insurance Mathematics & Economics, 70, 245-258(2016).

7. Zhou Yu and Yuexiao Dong. Model-free coordinate test and variable selection via directional regression. Statistica Sinica, 26(3):1159-1174(2016).

8. Fang FangShao JunIterated imputation estimation for generalized linear models with missing response and covariate valuesComputational Statistics & Data Analysis103111-123(2016). 

9. Huang, Jinlong; Wu, Xianyi; Zhou, Xian, Asymptotic behaviors of stochastic reserving: Aggregate versus individual models, European Journal of Operational Research, 249(2):657-666(2016).

10. Liang, Wenjuan; Xiang, Dongdong; Pu, Xiaolong, A Robust Multivariate EWMA Control Chart for Detecting Sparse Mean Shifts, Journal of Quality Technology, 48(3):265-283(2016).

11. Zhao, Jiwei Shao JunSemiparametric Pseudo-Likelihoods in Generalized Linear Models With Nonignorable Missing DataJournal of the American Statistical Association110512):1577-1590(2015).

12. Xu Jin, Chen Jiajie, Peter Qian, Sequentially refined latin hypercube designs: reusing every point, Journal of the American Statistical Association110512):1696-1706(2015).

13. Shao, J. Zhang, J.A transformation approach in linear mixed-effects models with informative missing responsesBiometrika,1021):107-119(2015).

14. Li Yuqiang, Wang Wensheng and Xiao Yimin. Exact moduli of continuity for operator-scaling Gaussian random fields. Bernoulli, 21: 930-956(2015).

15. Hu Yaozhong, David Nualart, Fangjun Xu, Central limit theorem for an additive functional of the fractional brownian motion, Annals of Probability, 42(1), 168-203(2014).

16. Qiu Peihua, Xiang Dongdong, Univariate dynamic screening system: an approach for identifying individuals with irregular longitudinal behavior, Technometrics, 248-260(2014).

17. Wang, Sheng Shao JunKim, Jae KwangAn instrumental variable approach for identification and estimation with nonignorable nonresponseStatistica Sinica243):1097-1116(2014).

18. Shao, JunWang, ShengEfficiency of model-assisted regression estimators in sample surveysStatistica Sinica241):395-414(2014).

19. Li Yuqiang. Functional ergodic limits for occupation time processes of site-dependent branching Brownian motions in R. Sci China Math., 57: 2053-2072(2014).

20. Zhenghui Feng, Xuerong Meggie Wen, Zhou Yu and Li-Xing Zhu. On partial sufficient dimension reduction with applications to partially linear multi-index models. Journal of the American Statistical Association. 108, 237-246(2013).

21. Jiahua Chen and Yukun Liu. Quantile and quantile-function estimations under density ratio model. The Annals of Statistics,41(3), 1669-1692(2013).

22. Zhou Yu, Liping Zhu, Heng Peng and Li-Xing Zhu. Dimension reduction and predictor selcetion in semiparametric models. Biometrika. 100(3), 641-654(2013).

23. Shao, JunDeng, XinweiEstimation in high-dimensional linear models with deterministic design matricesAnnals of Statistics402):812-831(2012).

24. James Berger, Jose Bernardo, Dongchu Sun, Objective priors for discrete parameter spaces, Journal of the American Statistical Association. 107, 636-648(2012).